| Catalog Number |
SCF-520 |
| Medical Device Problem Code |
Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: tyvek or thermoform packaging is "not ripping cleanly".
Event or Problem Description
Company representative reported via healthcare provider tyvek or thermoform packaging is "not ripping cleanly".This record is for the left side.No patient harm was reported.Packaging was discarded.The device remains implanted.